# SDR DALA2023062205057

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON FLOOR TRACKS (2 EA) BTW LBL 8 AND RBL 8 BTW STA Y=148 AND STA Y=193 AT CPAX CABIN. SUMMARY OF NRC 00210: CORROSION LEVEL 2. FLOOR TRACKS (2 EA) BTW LBL 8 AND RBL 8 BTW STA Y=148 AND STA Y=193 AT CPAX CABIN WERE REPLACED AND INSTALLED PER B717-200 SRM 53-10-51-01-2 AND 51-41-01-0G PAR 6. (LP #2828449)
